MAUDE Adverse Event Report: CYNOSURE PICOSURE

CYNOSURE PICOSURE
Model Number 100-7012-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scarring (2061)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no additional information made available regarding this event despite multiple requests for patient-treatment details made by cynosure.The device could not be evaluated as the customer was unresponsive to such a request as well.However, given the limited details of the alleged hypertrophic scarring impact, this will be a reportable event.
 
Event or Problem Description
Patient had alleged hypertrophic scarring following a tattoo removal laser procedure.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE
5 carlisle road
westford MA 01886
MDR Report Key8072048
Report Number1222993-2018-00028
Device Sequence Number16682950
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)170913
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100-7012-010
Device Catalogue Number105-7012-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;